# SDR DALA2016010100002

- Difficulty date: December 31, 2015
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 51,883 hours, 20,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO TIE DOWN PLATE JUST AFT OF THE CARGO DOOR HAS CORROSION AROUND FASTENER HOLE. 100 PERCENT LOSS OF MATERIAL ON TIE DOWN PLATE OUT OF LIMITS IAW SRM 53-30-15 ALLOWABLE DAMAGE 1, FIG 103.  MAINTENANCE R & R FORWARD CARGO TIE DOWN PLATE JUST AFT OF CARGO DOOR IAW AMM 25-52-10-400-801.
